# SDR CALA2009081000441

- Difficulty date: August 7, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N18622
- Make and model: Boeing 737524
- Aircraft serial: 27526
- Aircraft time: 40,402 hours, 21,530 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RIGHT FUEL TANK SHOWED 3,500LBS FROM 10,000LBS ON TAKEOFF.  RETURNED FOR LANDING.  LANDING WEIGHT 106.8LBS.  FOUND UPON ARRIVAL RT WING TANK PER STICK NR 1 & INDICATOR 2,900 LBS & AMP; LEFT TANK AT 7,700 LBS.  VERIFIED NO LEAKS NOTED.  VERIFIED FUEL LOAD PER ALTERNATE STICK METHOD & AMP; ENTERED NR 2 FUEL QUANTITY ON MEL 28-06R.  RIGHT NR 2 TANK 10,360 LBS STK NR 5 REFERENCE:  FUEL STICK MANUAL SECTION 1 PAGE 89 / FUEL QTY SYSTEM REQUIRES T/S, CAUSE OF PROBLEM NOT IDENTIFIED AT THIS TIME.
